A problem concerning j -pancyclic graphs

Vasil Jacoš; Stanislav Jendroľ

Matematický časopis (1974)

  • Volume: 24, Issue: 3, page 259-262
  • ISSN: 0232-0525

How to cite


Jacoš, Vasil, and Jendroľ, Stanislav. "A problem concerning $j$-pancyclic graphs." Matematický časopis 24.3 (1974): 259-262. <http://eudml.org/doc/30120>.

author = {Jacoš, Vasil, Jendroľ, Stanislav},
journal = {Matematický časopis},
language = {eng},
number = {3},
pages = {259-262},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {A problem concerning $j$-pancyclic graphs},
url = {http://eudml.org/doc/30120},
volume = {24},
year = {1974},

AU - Jacoš, Vasil
AU - Jendroľ, Stanislav
TI - A problem concerning $j$-pancyclic graphs
JO - Matematický časopis
PY - 1974
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 24
IS - 3
SP - 259
EP - 262
LA - eng
UR - http://eudml.org/doc/30120
ER -


  1. HARARY F., Graph Theory, Addison - Wesley, Reading, 1969. (1969) Zbl0196.27202MR0256911
  2. MALKEVITCH J., On the lengths of cycles in planar graphs, Lecture Notes in Mathematics - Recent Trends in Graph Theory, Berlin -Heidelberg-New York 186, 1971, 191-195. (1971) MR0289345
  3. BONDY J. A., Cycles in gгaphs, Combinatorial Structures and Their Applications, Gordon and Breach, New York 1970, 15-18. (1970) MR0266788

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.